# SDR SWI2025F00802

- Difficulty date: April 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL12 FS280 CLIP IS CRACKED   (C-CHECK RO 06/29/2025)REMOVED AND REPLACED CLIP P/N CC670-34099-1 REF CRJ 900 SRM 51-42-21-001-001-A01 WITH DRAWING BA670-31057 REV -L FOR FASTENER CALL-OUT. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR WORK DETAILS.
